Ask an expert
Question

27 Jul 2006

CS & All the oldies
Yo all I'm still using the O2. Just had an interesting chat...I have been told that the meds make me super agressive. I blow up to the point that I will kill someone or the nearest bystander, forthe slightest irrelevant reason. Does it mean that that is the true me? or is it justthe meds?

Any ideas? I'll check tomorrow.

ciao
Answer 431 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Er-hmm ! Are you considering me an Oldie ? Some meds might indeed make one more aggressive, and could make a nun aggressive. So that wouldn't exactly be you ; it'd be you plus meds. But the shrink in charge of this ought to be veru cautious about giving you anything that would INCREASE your degree of aggression, and should use known meds that can curb that aggression
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20007 votes
Vote